# SDR SWAA2022060902345

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A576526
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR SUPPORT UPPER SURFACE AT STA 947.4+4; WL 208; RBL 38; AND RBL 44. / [01] REMOVED CORROSION ON FLOOR SUPPORT AT 947.4 +4 RBL38 AND RBL 44 IN A .7'X.8'X.018 AND .6'X .9'X .009 FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 STEP 2-C;[02] CORRECTION TO STEP 1 SRM SHOULD BE STEP 4-C;[03] VERIFIED CORRECTIVE ACTION #1;[04] REMOVED FLOOR SUPPORT AT BS 947+4 RBL 35-RBL50 WL 208 PER SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0;[06] OK TO INSTALL;[07] UPDATED CHART;[08] CERTIFY;[09] INSPECTED ACTION 5; VALIDATED MEASUREMENT CHART. OK TO INSTALL;[10] INSTALLED CABIN FLOOR SUPPORT IAW SRM 51-40-02-0G-0; DWG 147A5400;[11] RII INSPECTED ACTION 10;[12] INSPECTION COMPLETE
